# SDR UIEA2024042000301

- Difficulty date: April 24, 2024
- Submitted: April 29, 2024
- Operation: Air carrier
- Aircraft: N1489A
- Make and model: Boeing 767-31K
- Aircraft serial: 27206
- Aircraft time: 115,305 hours, 23,849 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Web
- Part number: 141T54026
- Condition: Corroded
- Location: Bs 267
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELECTRONIC ELECTRIC COMPARTMENT, CORROSION ON THE BEAM AT STA 266.5, ON 40RBL( SHEAR WEB WAS REPLACED PER DWG 141T5400. NO FURTHER DEFECTS NOTED )
